RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 139, Number 1, Pages 62–76 (Mi tmf39)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculation of Integrals of the Hugoniot–Maslov Chain for Singular Vortical Solutions of the Shallow-Water Equation

S. Yu. Dobrokhotova, E. S. Semenova, B. Tirozzib

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b University of Rome "La Sapienza"

Abstract: We discuss the problems of the Hugoniot–Maslov chain integrability for singular vortical solutions of the shallow-water equations on the $\beta$ plane. We show that the complex variables used to derive the chain automatically give most of the integrals of the complete and the truncated chains. We also study how some of these integrals are related to the Lagrangian invariant (potential vorticity). We discuss how to choose solutions of the chain that can be used to describe the actual trajectories of tropical cyclones.

Keywords: singular vortical solutions, trajectories, shallow water, integrals, chains

DOI: https://doi.org/10.4213/tmf39

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 139:1, 500–512

Bibliographic databases:


Citation: S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Calculation of Integrals of the Hugoniot–Maslov Chain for Singular Vortical Solutions of the Shallow-Water Equation”, TMF, 139:1 (2004), 62–76; Theoret. and Math. Phys., 139:1 (2004), 500–512

Citation in format AMSBIB
\Bibitem{DobSemTir04}
\by S.~Yu.~Dobrokhotov, E.~S.~Semenov, B.~Tirozzi
\paper Calculation of Integrals of the Hugoniot--Maslov Chain for Singular Vortical Solutions of the Shallow-Water Equation
\jour TMF
\yr 2004
\vol 139
\issue 1
\pages 62--76
\mathnet{http://mi.mathnet.ru/tmf39}
\crossref{https://doi.org/10.4213/tmf39}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2076909}
\zmath{https://zbmath.org/?q=an:1178.37070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...139..500D}
\elib{http://elibrary.ru/item.asp?id=13461484}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 139
\issue 1
\pages 500--512
\crossref{https://doi.org/10.1023/B:TAMP.0000022742.45549.22}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221534000005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf39
  • https://doi.org/10.4213/tmf39
  • http://mi.mathnet.ru/eng/tmf/v139/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniot–Maslov Chains for the System of Shallow-Water Equations Taking into Account Energy Exchange”, Math. Notes, 78:5 (2005), 740–743  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:69
    References:46
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019